# SDR CA060316006

- Difficulty date: February 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 1 hours
- Engine: Pwa JT8D17
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 91248075
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ALL 4 FUEL BOOST PUMP CIRCUIT BREAKERS POPPED IN FUEL TANK NR 2.  RECTIFICATION: 1 RELAY 109 ESS NR 2 BUS REPLACED.   MAINTENANCE DETERMINED L1 AND L2 TERMINALS SHORTED TOGETHER CAUSING INTERNAL DAMAGE.  LEFT AFT BOOST PUMP RELAY REPLACED.
